MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0663
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that right ventricular (rv) defibrillation lead exhibited a gradual rise in pace impedance measurements from mid-400 ohms range to greater than 2,000 ohms since (b)(6) 2024.Rv threshold had also increased from less than 1v to approximately 1.5v.There was no evidence of noise in stored episodes.Sensing was stable, however there was no pacing at all.When asked about changes in medical history around late (b)(6) 2024, and it was noted that the patient had been hospitalized for coronary artery disease.Technical servicees (ts) discussed that changes in patient condition can impact lead measurements and may be indicative of lead calcification.Ts also reviewed troubleshooting/programming considerations.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.Impact code updated from f10:inadequate/inappropriate treatment or diagnostic exposure to f1001:absence of treatment.
 
Event or Problem Description
It was reported that right ventricular (rv) defibrillation lead exhibited a gradual rise in pace impedance measurements from mid-400 ohms range to greater than 2,000 ohms since september 2024.Rv threshold had also increased from less than 1v to approximately 1.5v.There was no evidence of noise in stored episodes.Sensing was stable, however there was no pacing at all.When asked about changes in medical history around late september 2024, and it was noted that the patient had been hospitalized for coronary artery disease.Technical servicees (ts) discussed that changes in patient condition can impact lead measurements and may be indicative of lead calcification.Ts also reviewed troubleshooting/programming considerations.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.Correction to h6: impact code updated from f10: inadequate/inappropriate treatment or diagnostic exposure to f1001: absence of treatment.
 
Event or Problem Description
It was reported that right ventricular (rv) defibrillation lead exhibited a gradual rise in pace impedance measurements from mid-400 ohms range to greater than 2,000 ohms since (b)(6) 2024.Rv threshold had also increased from less than 1v to approximately 1.5v.There was no evidence of noise in stored episodes.Sensing was stable, however there was no pacing at all.When asked about changes in medical history around late (b)(6) 2024, and it was noted that the patient had been hospitalized for coronary artery disease.Technical servicees (ts) discussed that changes in patient condition can impact lead measurements and may be indicative of lead calcification.Ts also reviewed troubleshooting/programming considerations.This rv lead remains in service.No adverse patient effects were reported.Additional information received reported that this rv lead continued to exhibit gradually increasing pace impedance measurements greater than 3,000 ohms and elevated threshold measurements.Intrinsic amplitudes were within normal limits and unaffected by the rise in lead measurements.Technical services (ts) discussed possible causes and next steps, such as potential lead revision.The patient was seen in clinic, and this rv lead remains in service.No adverse patient effects or interventions were reported at this time.

Brand Name
RELIANCE 4-FRONT
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21893834
Report Number2124215-2025-25860
Device Sequence Number19715494
Product Code NVY
UDI-Device Identifier00802526592805
UDI-Public(01)00802526592805(17)230209
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/09/2023
Device Model Number0663
Device Catalogue Number0663
Device Lot Number136322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/25/2025
08/04/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date04/25/2025
09/03/2025
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale